# SDR REXA201200065

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N15190
- Make and model: Piper PA 28-180
- Aircraft serial: 287305034
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING ASSEMBLIES IN FRONT OF LT FORWARD GALLEY NEEDS REPLACEMENT.  REMOVED AND REPLACED FLOOR TRACK LIGHTING IN FRONT OF LT FORWARD GALLEY IAW CRJ900 AMM 33-51-01.  ALL CHECKS GOOD.
